background image

HomeHealthCough, Cold & FluCold RemediesDecongestant TabletsSudafed Sinus Pressure & Pain Tablets 24s

Sudafed Sinus Pressure & Pain Tablets 24s

Double tap to zoom in
Sudafed Sinus Pressure & Pain Tablets 24s
Sudafed Sinus Pressure & Pain Tablets 24s
Sudafed Sinus Pressure & Pain Tablets 24s
Sudafed Sinus Pressure & Pain Tablets 24s
Sudafed Sinus Pressure & Pain is used for the treatment of nasal and sinus congestion, headache, pain, inflammation, fever and other symptoms of colds and flu.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£6.39 each 26.63p each

0 Reviews
Check store availability

Product Information

Sudafed Sinus Pressure & Pain is used for the treatment of nasal and sinus congestion, headache, pain, inflammation, fever and other symptoms of colds and flu.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warning or Restrictions

Do not use if:
•You have or have previously had heart, kidney or liver failure, a stomach ulcer, perforation or bleeding, closed angle glaucoma, high blood pressure, circulatory problems or diabetes.
•You have or have ever had a stomach ulcer, perforation or bleeding.
•Are allergic to ibuprofen or any of the other ingredients of this product, aspirin or any other related painkillers.
•Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: ibuprofen 200mg and pseudoephedrine hydrochloride 30mg per tablet

Other ingredients: maize starch, pregelatinised maize starch, croscarmellose sodium, colloidal silicon dioxide, sodium lauryl sulfate, stearic acid, sucrose, microcrystalline cellulose, carnauba wax, shellac, iron oxide (E172), povidone, acetylated monoglyceride, titanium dioxide (E171), methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216) and sodium hydroxide.

Height (6.5) Width (11) Depth (2)

Product code: 249353

Product Uses

•For oral use only
•Take with a glass of water

Adults and children aged 12 years and over: take 1 or 2 tablets every 4-6 hours with food.
•Leave at least 4-6 hours between doses
•Do not take more than 6 tablets in 24 hours.

Children under 12 years: Do not give to children under the age of 12.